RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 534–537 (Mi dan39039)  

MATHEMATICS

Spectral theory for the Sturm–Liouville equation with an operator coefficient

P. A. Mishnaevskii

Lomonosov Moscow State University

Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 517.43
Presented: С. М. Никольский
Received: 25.11.1974

Citation: P. A. Mishnaevskii, “Spectral theory for the Sturm–Liouville equation with an operator coefficient”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 534–537

Citation in format AMSBIB
\Bibitem{Mis75}
\by P.~A.~Mishnaevskii
\paper Spectral theory for the Sturm--Liouville equation with an operator coefficient
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/dan39039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0383149}
\zmath{https://zbmath.org/?q=an:0346.34014}


Linking options:
  • http://mi.mathnet.ru/eng/dan39039
  • http://mi.mathnet.ru/eng/dan/v222/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019